# SDR VNAA2015062200020

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 25,643 hours, 25,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 340-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 340 TO 349 LONGERON AT 25R HAS CORROSION FRETTING AND PITTING ON SURFACE.  R & R LONGERON AT 25R BETWEEN FS 333 ABD FS 364 IAW SRM.
